Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Golubitskii, B M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:41
Abstract pages:203
Full texts:147

http://www.mathnet.ru/eng/person67766
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/452178

Publications in Math-Net.Ru
1977
1. B. M. Golubitskiĭ, M. V. Tantashev, “Local estimates in the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1374–1379  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 35–39
1972
2. B. M. Golubitskii, M. V. Tantashev, “Limitation of the variance of 'local' estimates in the solution of radiative transfer problems by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  249–252  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 330–335
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022